Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 562689, 24 pages
Research Article

A New Iterative Algorithm for the Set of Fixed-Point Problems of Nonexpansive Mappings and the Set of Equilibrium Problem and Variational Inequality Problem

Department of Mathematics, Faculty of Science, King Mongkut's Institute of Technology Ladkrabang, Bangkok 10520, Thailand

Received 7 October 2010; Revised 25 January 2011; Accepted 11 February 2011

Academic Editor: Norimichi Hirano

Copyright © 2011 Atid Kangtunyakarn. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Atid Kangtunyakarn, “A new iterative scheme for fixed point problems of infinite family of κ i -pseudo contractive mappings, equilibrium problem, variational inequality problems,” Journal of Global Optimization, vol. 56, no. 4, pp. 1543–1562, 2012. View at Publisher · View at Google Scholar
  • Pongsakorn Sunthrayuth, and Poom Kumam, “A System of Generalized Mixed Equilibrium Problems, Maximal Monotone Operators, and Fixed Point Problems with Application to Optimization Problems,” Abstract and Applied Analysis, vol. 2012, pp. 1–39, 2012. View at Publisher · View at Google Scholar
  • Atid Kangtunyakarn, “Iterative scheme for a nonexpansive mapping, an eta-strictly pseudo-contractive mapping and variational inequality problems in a uniformly convex and 2-uniformly smooth Banach space,” Fixed Point Theory And Applications, pp. 1–21, 2013. View at Publisher · View at Google Scholar